# SDR DHL2004755013

- Difficulty date: May 13, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE LIGHT AND BELL CAME ON. FIRE HANDLE PULLED LIGHT OUT AND BELL SILENCED.  TRANSFERRED TO DMI NR 16580 IAW MEL 49-1 CAT.   (C) PLACARD INSTALLED FIRE HANDLE PULLED.  APU FIRE LIGHT AND BELL CAME ON FIRE HANDLE PULLED. LIGHT OUT AND BELL SILENCED.   REMOVED AND REPLACED APU MODULE ASSEMBLY, RUNS, ADJUSTMENT, AND TEST PER B-727 M/M 49-00 & 26-15-0. OPS CHECKED NORMAL. THIS CLEAR DMI 16580. PLACARD REMOVED.
